# SDR DALA2024101710157

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 29,326 hours, 2,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND CABIN EMER EXIT LT DISPATCH MSG. R/R EPSU C10WL1 PER A350 AMM 33-51. OPS CK GOOD. MEL & PLACARD REMOVED. (LP# 6412865)
